Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Persisting back pain post treatment with heavy period, unexplained bruising on arms, sore knees and abdomen. Treatment suggestion?

3 weeks ago I threw my back out. After a late period and nine days of pain I went to hospital and they cracked it and sent me on my way. I have unexplained bruise type things on one forearm , and got my period right away, but clotty, and have since still been tender in my back, And now sore knee and abdomon. HELP! My doctor isn t. Can t even make an appointment. :(
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello, u are probably suffering from some kind of bleeding diathesis along with endometriosis. u need to get an ultrasound abdomen during your periods and a coagulation profile. along with this u shall also get factor vii and factor IX of your blood evaluated. the knee pain may or may not be due to intraarticular bleed and deposition of iron in the knee.
Answered: Thu, 12 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor